Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2007, Volume 46, Number 6, Pages 669–687 (Mi al320)  

This article is cited in 24 scientific papers (total in 24 papers)

Finite groups with subnormal Schmidt subgroups

V. A. Vedernikov

Moscow City Pedagogical University

Abstract: We give a complete description of the structure of finite non-nilpotent groups all Schmidt subgroups of which are subnormal.

Keywords: finite group, Frobenius group, Schmidt subgroup, subnormal subgroup.

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2007, 46:6, 363–372

Bibliographic databases:

UDC: 512.542
Received: 28.02.2007

Citation: V. A. Vedernikov, “Finite groups with subnormal Schmidt subgroups”, Algebra Logika, 46:6 (2007), 669–687; Algebra and Logic, 46:6 (2007), 363–372

Citation in format AMSBIB
\Bibitem{Ved07}
\by V.~A.~Vedernikov
\paper Finite groups with subnormal Schmidt subgroups
\jour Algebra Logika
\yr 2007
\vol 46
\issue 6
\pages 669--687
\mathnet{http://mi.mathnet.ru/al320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2389418}
\zmath{https://zbmath.org/?q=an:1155.20304}
\elib{https://elibrary.ru/item.asp?id=11654961}
\transl
\jour Algebra and Logic
\yr 2007
\vol 46
\issue 6
\pages 363--372
\crossref{https://doi.org/10.1007/s10469-007-0036-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255038300001}
\elib{https://elibrary.ru/item.asp?id=13553746}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37249035202}


Linking options:
  • http://mi.mathnet.ru/eng/al320
  • http://mi.mathnet.ru/eng/al/v46/i6/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Knyagina, V. S. Monakhov, “On permutability of Sylow subgroups with Schmidt subgroups”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S55–S64  mathnet  crossref  isi  elib
    2. Knyagina V.N., “Konechnye gruppy s perestanovochnymi $n$-maksimalnymi podgruppami i $p$-nilpotentnymi podgruppami shmidta”, Vesnik Vitsebskaga dzyarzhainaga universiteta, 2:68 (2012), 14–18  elib
    3. V. N. Semenchuk, V. F. Velesnitskii, “Konechnye gruppy s zadannymi svoistvami kriticheskikh podgrupp”, PFMT, 2013, no. 3(16), 89–92  mathnet
    4. V. N. Semenchuk, V. F. Velesnitskii, “O konechnykh gruppakh s obobschenno subnormalnymi kriticheskimi podgruppami”, Tr. In-ta matem., 21:1 (2013), 98–101  mathnet
    5. V. N. Semenchuk, V. F. Veliasnitskiǐ, “Finite groups with given properties of critical subgroups”, Siberian Math. J., 55:2 (2014), 349–355  mathnet  crossref  mathscinet  isi
    6. A. N. Skiba, “On $\sigma$-properties of finite groups I”, PFMT, 2014, no. 4(21), 89–96  mathnet
    7. Skiba A.N., “on SIGMA-Subnormal and SIGMA-Permutable Subgroups of Finite Groups”, J. Algebra, 436 (2015), 1–16  crossref  mathscinet  zmath  isi  elib  scopus
    8. E. N. Bazhanova, V. A. Vedernikov, “Konechnye gruppy s khollovymi podgruppami Shmidta”, Tr. IMM UrO RAN, 22, no. 3, 2016, 3–11  mathnet  crossref  mathscinet  elib
    9. Hu B., Huang J., “On Finite Groups With Generalized SIGMA-Subnormal Schmidt Subgroups”, Commun. Algebr., 46:7 (2018), 3127–3134  crossref  mathscinet  zmath  isi  scopus
    10. Kniahina V.N., Monakhov V.S., “On Finite Groups With Hall Normally Embedded Schmidt Subgroups”, Algebra Discret. Math., 26:1 (2018), 90–96  mathscinet  isi
    11. Viktoryia N. Knyahina, Victor S. Monakhov, “On finite groups with Hall normally embedded Schmidt subgroups”, Algebra Discrete Math., 26:1 (2018), 90–96  mathnet
    12. E. V. Zubei, “O razreshimosti konechnoi gruppy s polunormalnymi ili subnormalnymi podgruppami Shmidta nekotoroi ee maksimalnoi podgruppy”, Tr. IMM UrO RAN, 25, no. 1, 2019, 55–61  mathnet  crossref  elib
    13. V. I. Murashka, “Groups with prescribed systems of Schmidt subgroups”, Siberian Math. J., 60:2 (2019), 334–342  mathnet  crossref  crossref  isi  elib
    14. I. V. Bliznets, V. M. Selkin, “On finite groups with modular Schmidt subgroup”, PFMT, 2019, no. 4(41), 36–38  mathnet
    15. Theri B., Tayanloo-Beyg F., “Finite Groups With a Unique Non-Abelian Proper Subgroup”, J. Algebra. Appl., 18:11 (2019), 1950210  crossref  mathscinet  isi  scopus
    16. Knyagina V.N. Monakhov V.S. Zubei E.V., “on the Solvability of a Finite Group With S-Seminormal Schmidt Subgroups”, Ukr. Math. J., 70:11 (2019), 1741–1749  crossref  mathscinet  zmath  isi  scopus
    17. Monakhov V.S., Kniahina V.N., “Finite Groups With Hall Subnormally Embedded Schmidt Subgroups”, Commun. Algebr., 48:2 (2020), 668–675  crossref  mathscinet  zmath  isi
    18. Monakhov V.S., Kniahina V.N., “Finite Groups With Hall Subnormally Embedded Schmidt Subgroups”, Commun. Algebr., 48:1 (2020), 93–100  crossref  mathscinet  zmath  isi  scopus
    19. V. M. Selkin, I. V. Bliznets, “Konechnye gruppy s ogranicheniyami na podgruppy Shmidta”, PFMT, 2020, no. 3(44), 78–81  mathnet
    20. V. N. Knyagina, V. S. Monakhov, “Finite groups with semi-subnormal Schmidt subgroups”, Algebra Discrete Math., 29:1 (2020), 66–73  mathnet  crossref
    21. Yi X. Kamornikov S.F., “Finite Groups With SIGMA-Subnormal Schmidt Subgroups”, J. Algebra, 560 (2020), 181–191  crossref  mathscinet  zmath  isi  scopus
    22. Ts. Khuan, B. Khu, A. N. Skiba, “Konechnye gruppy so slabo subnormalnymi i chastichno subnormalnymi podgruppami”, Sib. matem. zhurn., 62:1 (2021), 210–220  mathnet  crossref
    23. F. Sun, S. Ii, S. F. Kamornikov, “Konechnye gruppy s obobschenno subnormalnymi podgruppami Shmidta”, Sib. matem. zhurn., 62:2 (2021), 450–456  mathnet  crossref
    24. V. N. Knyagina, “Konechnye gruppy s subnormalnymi kommutantami $B$-podgrupp”, PFMT, 2021, no. 3(48), 73–75  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:329
    Full text:118
    References:41
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021